# SDR UIEA2014103100551

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Filter
- Part number: 5902498
- Condition: Unknown
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER SCREEN ON THE FUEL MOTIVE VLV REQUIRES REPLACEMENT ON CTR AUX TANK OVERRIDE PUMP.  REPLACED FILTER SCREEN ON CTR AUX TANK OVERRIDE PUMP FUEL MOTIVE VLV IAW AMM 28-22-03.
